MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954460
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the envelope containing the ventralight st mesh was stuck within the seal of the sterile foil pouch.The pouch was received opened from the chevron end as intended and the inner envelope which contains the mesh is found to be stuck in the manufacturing seal as reported.Further review of the returned sample is currently ongoing.When the sample evaluation is complete, a supplemental mdr will be submitted.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a ventral hernia repair procedure when the sterile foil pouch containing the envelope with the ventralight st mesh was opened, the envelope was noted to be stuck within the seal of the sterile foil pouch.The customer felt the mesh was unsterile and used another mesh to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, the envelope containing the ventralight st mesh was stuck within the seal of the sterile foil pouch.The pouch was received opened from the chevron end as intended and the inner envelope which contains the mesh is found to be stuck in the manufacturing seal as reported.Further review of the returned sample is currently ongoing.When the sample evaluation is complete, a supplemental mdr will be submitted.To date, this is the only reported complaint for this manufacturing lot of 420 units.Addendum: this supplemental mdr is submitted to document the sample evaluation results.Based on sample and manufacturing process evaluation performed, returned sample condition is determined to be a manufacturing-generated condition.Root cause is an incorrect foil-foil sealing process and visual inspection performed during the manufacturing of the product.Awareness training regarding the found condition was provided to the appropriate manufacturing personnel.A cid was issued for further investigation.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22099733
Report Number1213643-2025-00414
Device Sequence Number7372745
Product Code FTL
UDI-Device Identifier00801741031625
UDI-Public(01)00801741031625(11)241118(17)261028(10)HUJY1245
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5954460
Device Lot NumberHUJY1245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown